Document Detail


Oral melanosis after tyrosine kinase inhibition with Imatinib for chronic myelogenous leukemia: Report of a case and review of the literature.
MedLine Citation:
PMID:  21635826     Owner:  NLM     Status:  In-Data-Review    
Abstract/OtherAbstract:
Dermatologic manifestations from therapy with imatinib are well known and frequently include hypopigmentation, and less commonly, hyperpigmentation. There have been few reports of oral hyperpigmentation. We present a case of palatal melanosis related to imatinib therapy for chronic myelogenous leukemia. This case is reported to add to the sparse literature concerning mucosal reactions related to this medication.
Authors:
Michelle Wong; Shachar Sade; Melanie Gilbert; Hagen B E Klieb
Related Documents :
20688296 - Plesiomonas shigelloides sepsis and meningoencephalitis in a surviving neonate.
1254706 - Meningitis due to aeromonas hydrophila.
14620646 - Eosinophilic meningitis: a case series report and review of the literature.
3826896 - A comparison of bronchiolitis obliterans with organizing pneumonia, usual interstitial ...
16636626 - Atypical traumatic craniocervical junction focal spinal subdural hematoma.
22445006 - Quality assurance peer review chart rounds in 2011: a survey of academic institutions i...
Publication Detail:
Type:  Journal Article     Date:  2011-05-15
Journal Detail:
Title:  Dermatology online journal     Volume:  17     ISSN:  1087-2108     ISO Abbreviation:  Dermatol. Online J.     Publication Date:  2011  
Date Detail:
Created Date:  2011-06-03     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  9610776     Medline TA:  Dermatol Online J     Country:  United States    
Other Details:
Languages:  eng     Pagination:  4     Citation Subset:  IM    
Affiliation:
University of Toronto, Sunnybrook Health Sciences Center, Department of Dentistry.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Generalized linear porokeratosis: A rare entity with excellent response to acitretin.
Next Document:  Cutaneous fusariosis developing in a post-irradiation site.